Alert archive / Texas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 13, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 4, 2025, 5:26 AM CST for 6 counties in Texas. It was in force for 64 min. 19 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 4, 2025, 5:26 AM CST (11:26 UTC)
- Expired
- Mar 4, 2025, 6:30 AM CST
- In force
- 64 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Collin County, TX, Dallas County, TX, Denton County, TX, Hunt County, TX, Kaufman County, TX, Rockwall County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 96 km from the middle of the area, began a volume at 11:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 4, 5:30 AM CST | TSTM WND DMG | 4 W Plano, TX | Roof damage at Plano West Senior High. Time estimated via radar. |
| Mar 4, 5:31 AM CST | TSTM WND GST 82 | 2 Se Hebron, TX | 82 mph wind gust measured 1 mile southeast of Hebron Pkwy and Josey Ln in Carrollton. |
| Mar 4, 5:36 AM CST | TSTM WND GST 58 | 3 Ne Duncanville, TX | 58 mph wind gust measured by the KRBD ASOS. |
| Mar 4, 5:37 AM CST | TSTM WND DMG | 2 N Ovilla, TX | Multiple homes in the Stone Hill neighborhood in Cedar Hill sustained damage in roofs, fences, and street signs. |
| Mar 4, 5:37 AM CST | HAIL 1 | 5 S Buckingham, TX | Report from mPING. Quarter size hail. |
| Mar 4, 5:38 AM CST | TSTM WND DMG | 3 Nne Plano, TX | Report of considerable damage to a residence. Portions of the roof were destroyed. Another residence lost the portions of the chimney. Large tree limbs were down in the same area. |
| Mar 4, 5:38 AM CST | TSTM WND GST 69 | 1 Wsw Prosper, TX | 69 mph wind gust reported in Prosper. |
| Mar 4, 5:40 AM CST | TSTM WND GST 78 | 3 Wnw Highland Park, TX | 78 mph wind gust measured at the KDAL ASOS. |
| Mar 4, 5:41 AM CST | TSTM WND GST 63 | 3 W Lowry Crossing, TX | 63 mph wind gust measured at the KTKI ASOS. |
| Mar 4, 5:42 AM CST | TSTM WND DMG | 2 E Mckinney, TX | Social media report of commercial building damage near Kentucky St and McCauley St in McKinney. |
| Mar 4, 5:42 AM CST | TSTM WND DMG | 2 Se Mckinney, TX | Widespread tree damage to trees in Town Lake Park. Images of multiple trees uprooted and snapped at the base. |
| Mar 4, 5:47 AM CST | TSTM WND GST 60 | 2 Sse Richardson, TX | 60 mph wind gust measured at Fire Station 4 in Richardson. |
| Mar 4, 5:52 AM CST | TSTM WND DMG | 2 Ese Plano, TX | Power pole snapped at Parker and Alma in Plano. |
| Mar 4, 5:53 AM CST | TSTM WND DMG | 2 Ene Glenn Heights, TX | Overturned 18 wheeler reported on southbound I-35E at Bear Creek Rd in Glenn Heights. |
| Mar 4, 5:55 AM CST | TSTM WND DMG | 3 Se Farmersville, TX | Pole barn heavily damaged on CR 697 southeast of Farmersville. Time estimated via radar. |
| Mar 4, 6:02 AM CST | TSTM WND DMG | 2 S Josephine, TX | Images of partial loss of roof decking to home. Sporadic tree damage and small metal outbuilding destroyed. |
| Mar 4, 6:05 AM CST | TSTM WND DMG | 3 Nnw Frisco, TX | Six downed power poles along NB Dallas Parkway near Texas Health Frisco. |
| Mar 4, 6:17 AM CST | TSTM WND DMG | 3 Sw New Hope, TX | Major roof damage reported at a large commercial warehouse in the 900 block of S Airport Dr. |
| Mar 4, 6:25 AM CST | TSTM WND DMG | 3 Ene Carrollton, TX | Overturned 18 wheeler reported on westbound PGBT near Marsh Ln. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 22 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 4, 4:13 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 11.4 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 472 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 662 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 265 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.1
The text
As transmitted.
802
WUUS54 KFWD 041126
SVRFWD
TXC085-113-121-231-257-397-041230-
/O.NEW.KFWD.SV.W.0013.250304T1126Z-250304T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
526 AM CST Tue Mar 4 2025
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Rockwall County in north central Texas...
Western Hunt County in north central Texas...
Kaufman County in north central Texas...
Eastern Denton County in north central Texas...
Collin County in north central Texas...
Dallas County in north central Texas...
* Until 630 AM CST.
* At 525 AM CST, severe thunderstorms were located along a line
extending from Pilot Point to Carrollton to Cedar Hill, moving
east at 60 mph. This storm is currently producing widespread wind
gusts of 60 to 70 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Severe thunderstorms will be near...
McKinney, University Park, Cedar Hill, Duncanville, Irving,
Hebron, Dallas, Plano, Red Oak, and Carrollton around 530 AM CST.
Hutchins, Mesquite, Parker, Allen, Garland, Fairview, and Wilmer
around 535 AM CST.
Sunnyvale, Ferris, Anna, Rowlett, Balch Springs, Murphy, Sachse,
Wylie, Lucas, and Melissa around 540 AM CST.
Princeton, Lowry Crossing, Heath, Rockwall, Seagoville, and
Combine around 545 AM CST.
Fate, Farmersville, Mobile City, Forney, and Crandall around 550
AM CST.
Talty and Royse City around 555 AM CST.
Merit, Caddo Mills, Terrell, and Kaufman around 600 AM CST.
Greenville and Celeste around 605 AM CST.
Other locations impacted by these severe thunderstorms include
Westminster, Ola, Frognot, Elmo, Kingston, Sand Branch, Cash, Union
Valley, Weston, and Branch.
This includes the following highways...
Interstate 35E between mile markers 411 and 442.
Interstate 20 between mile markers 459 and 512.
Interstate 30 between mile markers 38 and 97.
Interstate 45 between mile markers 267 and 284.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 AM CST for north central
Texas.
For your protection get inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3339 9639 3334 9638 3338 9606 3252 9608
3255 9698 3296 9691 3340 9690
TIME...MOT...LOC 1125Z 271DEG 50KT 3341 9694 3299 9692 3257 9699
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
Bonnette2 follow-up statements
541
WWUS54 KFWD 041149
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
549 AM CST Tue Mar 4 2025
TXC121-041156-
/O.CAN.KFWD.SV.W.0013.000000T0000Z-250304T1230Z/
Denton TX-
549 AM CST Tue Mar 4 2025
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DENTON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 AM CST for north central
Texas.
&&
LAT...LON 3334 9637 3335 9633 3338 9606 3252 9608
3255 9698 3299 9684 3340 9683 3339 9639
3334 9638
TIME...MOT...LOC 1146Z 269DEG 53KT 3336 9672 3318 9660 3300 9657 3277
9660 3257 9666
$$
TXC085-113-231-257-397-041230-
/O.CON.KFWD.SV.W.0013.000000T0000Z-250304T1230Z/
Rockwall TX-Hunt TX-Kaufman TX-Collin TX-Dallas TX-
549 AM CST Tue Mar 4 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CST
FOR ROCKWALL...WESTERN HUNT...KAUFMAN...COLLIN AND DALLAS COUNTIES...
At 546 AM CST, severe thunderstorms were located along a line
extending from near Celina to Lowry Crossing to Mesquite to near
Ferris, moving east at 60 mph. These storms are producing widespread
wind gusts to 75 mph.
HAZARD...75 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Wind damage is also likely
to mobile homes, roofs, and outbuildings.
These severe storms will be near...
McKinney, Princeton, Lowry Crossing, Sunnyvale, Fate, Mesquite,
Heath, Anna, Rowlett, and Farmersville around 550 AM CST.
Talty, Royse City, and Terrell around 555 AM CST.
Merit, Caddo Mills, and Kaufman around 600 AM CST.
New Terrell City Lake, Greenville, and Quinlan around 605 AM CST.
Hawk Cove, Celeste, Lake Tawakoni, and Greenville City Lakes
around 610 AM CST.
Wolfe City around 620 AM CST.
Other locations impacted by these severe thunderstorms include
Westminster, Ola, Frognot, Elmo, Kingston, Sand Branch, Cash, Union
Valley, Weston, and Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows!
A Tornado Watch remains in effect until 1100 AM CST for north central
Texas.
&&
LAT...LON 3334 9637 3335 9633 3338 9606 3252 9608
3255 9698 3299 9684 3340 9683 3339 9639
3334 9638
TIME...MOT...LOC 1146Z 269DEG 53KT 3336 9672 3318 9660 3300 9657 3277
9660 3257 9666
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
Bonnette070
WWUS54 KFWD 041207
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
607 AM CST Tue Mar 4 2025
TXC085-113-231-257-397-041230-
/O.CON.KFWD.SV.W.0013.000000T0000Z-250304T1230Z/
Rockwall TX-Hunt TX-Kaufman TX-Collin TX-Dallas TX-
607 AM CST Tue Mar 4 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CST
FOR ROCKWALL...WESTERN HUNT...KAUFMAN...EASTERN COLLIN AND EASTERN
DALLAS COUNTIES...
At 607 AM CST, severe thunderstorms were located along a line
extending from near Celeste to near Caddo Mills to Crandall, moving
east at 55 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
These severe storms will be near...
Caddo Mills, Greenville, Talty, Celeste, Crandall, Terrell, and
Greenville City Lakes around 610 AM CST.
New Terrell City Lake, Quinlan, Wolfe City, Kaufman, and Lake
Tawakoni around 615 AM CST.
Hawk Cove around 620 AM CST.
Other locations impacted by these severe thunderstorms include
Westminster, Ola, Frognot, Elmo, Kingston, Sand Branch, Cash, Union
Valley, Branch, and Floyd.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 AM CST for north central
Texas.
&&
LAT...LON 3334 9637 3335 9633 3338 9606 3252 9608
3255 9675 3294 9662 3339 9656 3339 9639
3334 9638
TIME...MOT...LOC 1207Z 261DEG 47KT 3331 9624 3303 9626 3261 9647
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
BonnetteWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 1:05 AM CST, 4 hours 21 minutes earlier. Its key messages:
- Strong to severe storms capable of producing damaging winds and a few spin-up tornadoes are expected overnight through Tuesday morning, with the highest severe threat along and north of I-20.
- Windy conditions are expected through Tuesday along with an elevated to critical threat for wildfires.
Area forecast discussion, Mar 4, 1:05 AM CST, 4 hours 21 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 105 AM CST Tue Mar 4 2025 ...New Long Term... .KEY MESSAGES... - Strong to severe storms capable of producing damaging winds and a few spin-up tornadoes are expected overnight through Tuesday morning, with the highest severe threat along and north of I-20. - Windy conditions are expected through Tuesday along with an elevated to critical threat for wildfires. && .SHORT TERM... /Issued 1149 PM CST Mon Mar 3 2025/ /Through Wednesday/ A dynamic upper trough (with an enclosed low) will be the primary weather feature of note as it works its way east through the Plains over the next 24 hours. Thunderstorms have already developed across western Oklahoma along a dryline with the arrival of synoptic scale ascent, and convection will develop southward through the Big Country over the next few hours as a Pacific front overtakes the dryline. Storms will spread east through North and Central Texas overnight through Tuesday morning along the eastward advancing front, with the greatest coverage likely being along and north of the I-20 corridor where the stronger lift will be. The presence of a strong capping inversion at 850mb may initially keep storms elevated in nature, but a strengthening low level jet and the arrival of the surface front should work to erode the cap. 1500 J/kg of surface based CAPE and strong shear within all layers will allow for the development of a few severe storms with damaging winds the primary threat. A near-parallel 0-3 km shear vector (with regard to the orientation of the front/developing storms) will grow storms quickly upscale into a linear complex, but the lack of a line-normal component may work against the development of tornadoes. That being said, a few spin-up tornadoes will still be possible given the high levels of 0-3km helicity. Locally heavy rain will also be possible, but a fast storm motion should preclude a significant flood threat. Activity will enter the west counties now through 2 AM, cross the I-35 corridor 4 to 8 AM, exiting our east-most counties 10AM to noon. A narrowing pressure gradient and the expectation of strong west winds has warranted a Wind Advisory for the entire region for Tuesday, when gusts up to 50 MPH will be possible. In addition, a Red Flag Warning is in place for the southern Central Texas counties where a lack of rainfall will combine with the warm and windy weather to create critical fire weather conditions. Winds will slowly abate and fire danger will decrease Tuesday night, followed by seasonably cool, dry and pleasant weather on Wednesday. 30 && .LONG TERM... /NEW/ /Wednesday Night Onward/ With an upper-level ridge and surface high overhead on Thursday, temperatures will quickly moderate to well above normal with highs reaching the mid 70s to low 80s by the end of the week. Another strong upper-level trough/low will exit the Southern Rockies late this week sending the next cold front through the region Friday into Saturday. There remains considerable uncertainty in the potential for precipitation accompanying this front, with guidance wrestling with the track of the low and the quality of pre-frontal moisture return. Have lowered PoPs below 30% in the absence of a consensus. The tightened pressure gradient between the incoming surface low and the departing surface high will again result in breezy south winds across the region Thursday afternoon. Given that moisture recovery will be slow in the wake of the early week front, elevated fire weather conditions are likely to persist each afternoon as low afternoon relative humidity persists, especially west of the I-35 corridor. The cool down behind the front will drop temperatures to near or below normal this weekend before rebounding back above normal early next week. 12 && .AVIATION... /Issued 1149 PM CST Mon Mar 3 2025/ /06Z TAFs/ A line of thunderstorms will affect the DFW Metroplex in the 09Z to 13Z time frame (10Z to 14Z at KACT) Tuesday morning associated with a Pacific front. Strong west winds behind the front will produce crosswind concerns at DFW, primarily in the afternoon when west winds will be strongest. Blowing dust may produce some visibility reductions in the afternoon, but will hold off adding it in the TAFs for now due to a lack of certainty. Winds will veer to the northwest around 05/00Z and remain gusty Tuesday night. 30 && .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested. Even if activation is not locally requested, any reports of hazardous weather to the National Weather Service are appreciated. && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 70 43 61 40 67 / 80 0 0 0 0 Waco 71 45 63 39 68 / 60 0 0 0 0 Paris 69 40 56 34 61 / 100 5 0 0 0 Denton 68 39 60 35 65 / 70 0 0 0 0 McKinney 68 40 59 35 65 / 90 0 0 0 0 Dallas 70 43 61 40 66 / 80 0 0 0 0 Terrell 69 41 59 36 65 / 90 0 0 0 0 Corsicana 72 44 61 39 67 / 90 0 0 0 0 Temple 75 44 66 38 70 / 60 0 0 0 0 Mineral Wells 70 40 63 38 70 / 20 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 5 AM CST early this morning for TXZ091-092- 100-101-115-116-129. Wind Advisory until 9 PM CST this evening for TXZ091>095-100>107- 115>123-129>135-141>148-156>162-174-175. Red Flag Warning from 11 AM this morning to 7 PM CST this evening for TXZ142-156>158-174. &&
In the hours before
Special weather statement, Mar 4, 2:46 AM CST, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
246 AM CST Tue Mar 4 2025
TXZ100-101-040930-
Young TX-Jack TX-
246 AM CST Tue Mar 4 2025
...A strong thunderstorm will impact portions of Young and Jack
Counties through 330 AM CST...
At 245 AM CST, Doppler radar was tracking a strong thunderstorm near
Graham, moving northeast at 65 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Lake Graham and Graham around 250 AM CST.
Bryson around 300 AM CST.
Other locations impacted by this storm include Jermyn, Lost Creek
Reservoir, Cundiff, Antelope, Newcastle, Jean, Loving, Postoak, and
South Bend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 500 AM CST for north central
Texas.
&&
LAT...LON 3340 9871 3340 9842 3347 9842 3347 9798
3344 9798 3343 9792 3334 9792 3301 9838
3301 9843 3296 9844 3296 9870 3302 9879
TIME...MOT...LOC 0845Z 220DEG 55KT 3303 9865
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
30The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 2:06 AM CST | Severe Thunderstorm Warning | FWD | Stephens, Young | 39 min |
| Mar 4, 2:46 AM CST | Special Weather Statement | FWD | Jack, Young | 44 min |
| Mar 4, 3:08 AM CST | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 52 min |
| Mar 4, 3:12 AM CST | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise, Young | 48 min |
| Mar 4, 3:45 AM CST | Severe Thunderstorm Warning | FWD | Cooke, Montague | 60 min |
| Mar 4, 3:52 AM CST | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise, Young | 68 min |
| Mar 4, 4:38 AM CST | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 67 min |
| Mar 4, 4:42 AM CST | Severe Thunderstorm Warning | FWD | Dallas, Denton, Parker, Tarrant, Wise | 63 min |
| Mar 4, 4:46 AM CST | Severe Thunderstorm Warning | FWD | Cooke, Grayson, Montague | 59 min |
| Mar 4, 4:56 AM CST | Severe Thunderstorm Warning | FWD | Ellis, Hood, Johnson, Somervell | 49 min |
| Mar 4, 5:01 AM CST | Tornado Warning | FWD | Johnson, Tarrant | 29 min |
| Mar 4, 5:20 AM CST | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan | 40 min |
| Mar 4, 5:39 AM CST | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 51 min |
| Mar 4, 5:41 AM CST | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 49 min |
| Mar 4, 5:44 AM CST | Special Weather Statement | FWD | Bell, McLennan | 31 min |
| Mar 4, 6:12 AM CST | Special Weather Statement | FWD | Falls, Limestone, McLennan, Milam | 48 min |
| Mar 4, 6:19 AM CST | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hopkins, Hunt, Lamar | 71 min |
| Mar 4, 6:21 AM CST | Severe Thunderstorm Warning | FWD | Bell, Falls, Limestone, McLennan, Milam, Robertson | 54 min |
| Mar 4, 6:26 AM CST | Special Weather Statement | FWD | Henderson, Navarro, Rains, Van Zandt | 49 min |
| Mar 4, 6:40 AM CST | Areal Flood Advisory | FWD | Henderson, Navarro | 110 min |
| Mar 4, 6:48 AM CST | Severe Thunderstorm Warning | FWD | Anderson, Henderson, Kaufman, Navarro, Van Zandt | 57 min |
| Mar 4, 6:56 AM CST | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Leon | 64 min |
| Mar 4, 7:28 AM CST | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Leon | 43 min |
| Mar 4, 8:58 AM CST | River Flood Warning | FWD | Hunt, Rockwall | 38 hr |
| Mar 4, 8:58 AM CST | River Flood Warning | FWD | Hunt | 35 hr |
| Mar 4, 12:03 PM CST | High Wind Warning | FWD | Bosque, Comanche, Coryell, Eastland, Erath, Hamilton and 11 more | 7 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.